Show simple item record

dc.creatorBedoya, D.
dc.creatorOrtega, M.
dc.creatorRamírez, W.
dc.creatorUrieles, A.
dc.description.abstractWe introduce two biparametric families of Apostol-Frobenius-Euler polynomials of level-mm. We give some algebraic properties, as well as some other identities which connect these polynomial class with the generalized λλ-Stirling type numbers of the second kind, the generalized Apostol--Bernoulli polynomials, the generalized Apostol--Genocchi polynomials, the generalized Apostol--Euler polynomials and Jacobi polynomials. Finally, we will show the differential properties of this new family of
dc.publisherCorporación Universidad de la Costaspa
dc.rightsCC0 1.0 Universal*
dc.sourceMatematychni Studiispa
dc.subjectGeneralized Apostol-type polynomialsspa
dc.subjectApostol–frobennius–euler polynomialsspa
dc.subjectApostol-bernoulli polynomials of higher orderspa
dc.subjectApostol–genocchi polynomials of higher orderspa
dc.subjectGeneralized λ -Stirling numbers of second kindspa
dc.titleNew biparametric families of apostol-frobenius-euler polynomials of level mspa
dcterms.references1. Araci S., Acikgoz M., Construction of fourier expansion of Apostol Frobenius-Euler polynomials and its applications, Adv. Difference Equ.,
dcterms.references2. Askey R., Orthogonal polynomials and special functions, Regional Conference Series in Applied Mathematics, SIAM. J. W. Arrowsmith Ltd., Bristol 3, England,
dcterms.references3. Carlitz L., Eulerian numbers and polynomials, Math. Mag., 32 (1959), 247–
dcterms.references4. Comtet L., Advanced combinatorics: the art of finite and infinite expansions, Reidel, Dordrecht and Boston,
dcterms.references5. Graham R.L., Knuth D.E., Patashnik O., Concrete Mathematics, Addison-Wesley Publishing Company, Inc., New York, 1994. 6. Kurt B., Simsek Y., On the generalized Apostol-type Frobenius-Euler polynomials, Adv. Difference Equ., 1 (2013).spa
dcterms.references7. Masjed-Jamei M., Koepf W., Symbolic computation of some power-trigonometric series, J. Symbolic Comput., 80 (2017), 273–
dcterms.references8. Natalini P., Bernardini A., A generalization of the Bernoulli polynomials, J. Appl. Math., 3 (2003), 155–
dcterms.references9. Kilar N., Simsek Y., Two parametric kinds of Eulerian-type polynomials associated with Eulers formula, Symmetry, 11 (2019), 1–
dcterms.references10. Quintana Y., Ram´irez W., Urieles A., On an operational matrix method based on generalized Bernoulli polynomials of level m, Calcolo, 53 (2018).spa
dcterms.references11. Quintana Y., Ram´irez W., Urieles G., Generalized Apostol-type polynomial matrix and its algebraic properties, Math. Repor., 2, (2019), №
dcterms.references12. Quintana Y., Ram´irez, W., Urieles A., Euler matrices and their algebraic properties revisited, Appl. Math. Inf. Sci., 14, (2020), №4, 583–
dcterms.references13. Ram´irez W., Castilla L., Urieles A., An extended generalized q–extensions for the Apostol type polynomials, Abstr. Appl. Anal., 2018, Article ID 2937950, DOI: 10.1155/2018/
dcterms.references14. Ortega M., Ramirez W., Urieles A., New generalized Apostol–Frobenius-Euler polynomials and their matrix approach, Kragujevac. Journal. of Mathematics, 45 (2021), 393–
dcterms.references15. Simsek Y., Generating functions for generalized Stirling type numbers, array type polynomials, Eulerian type polynomials and their application, Fixed point Theory and Applications, 87 (2013).spa
dcterms.references16. Y. Simsek, q–Analogue of twisted l–series and q–twisted Euler numbers, Journal of Number Theory, 110 (2005), 267–
dcterms.references17. Y. Simsek, Generating functions for q–Apostol type Frobenius–Euler numbers and polynomials, Axioms, 1 (2012), 395–403; doi:10.3390/
dcterms.references18. Y. Simsek, O. Yurekli, V. Kurt, On interpolation functions of the twisted generalized Frobenius–Euler numbers, Advanced Studies in Contemporary Math., 15 (2007), №2, 187–
dcterms.references19. Y. Simsek, T. Kim, H.M. Srivastava, q–Bernoulli numbers and polynomials associated with multiple q–zeta functions and basic L–series, Russ. J. Math. Phys., 12 (2005), №2, 241–
dcterms.references20. Y. Simsek, T. Kim, D.W. Park, Y.S. Ro, L.C. Jang, S.H. Rim, An explicit formula for the multiple Frobenius-Euler numbers and polynomials, JP J. Algebra Number Theory Appl., 4 (2004), №3, 519–
dcterms.references21. Srivastava H.M., Garg M., Choudhary S, A new generalization of the Bernoulli and related polynomials, Russian J. of Math. Phys., 17, (2010), 251–
dcterms.references22. Srivastava H.M., Garg M., Choudhary S., Some new families of generalized Euler and Genocchi polynomials, Taiwanese J. Math., 15 (2011), №1, 283–
dcterms.references23. Urieles A., Ortega M., Ramirez W., Veg S., New results on the q–generalized Bernoulli polynomials of level m, Demonstratio Mathematica, 52 (2019), 511–
dcterms.references24. Urieles A., Ram´irez W., Ortega M.J., et al., Fourier expansion and integral representation generalized Apostol-type Frobenius-Euler polynomials, Adv. Differ. Equ., 534 (2020), 10.1186/

Files in this item


This item appears in the following Collection(s)

Show simple item record

CC0 1.0 Universal
Except where otherwise noted, this item's license is described as CC0 1.0 Universal